Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 315, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 9, 2012, 9:25 PM CST for Caldwell Parish, Jackson Parish, Ouachita Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2012, 9:25 PM CST (03:25 UTC)
- Expired
- Dec 9, 2012, 10:00 PM CST
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 166 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 5:47 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS54 KSHV 100325
SVRSHV
LAC021-049-073-100400-
/O.NEW.KSHV.SV.W.0315.121210T0325Z-121210T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CST SUN DEC 9 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
EASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
* UNTIL 1000 PM CST
* AT 923 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF CLAIBORNE TO 26
MILES SOUTHWEST OF BROWNSVILLE-BAWCOMVILLE...OR ALONG A LINE
EXTENDING FROM 7 MILES WEST OF CLAIBORNE TO 17 MILES EAST OF
JONESBORO...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RICHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3245 9193 3240 9199 3229 9202 3227 9198
3220 9198 3214 9235 3215 9253 3257 9237
3259 9223 3265 9216 3271 9198 3267 9194
3266 9191 3259 9192 3253 9190
TIME...MOT...LOC 0325Z 257DEG 28KT 3251 9229 3218 9242
$$
201 follow-up statement
970
WWUS54 KSHV 100352
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 PM CST SUN DEC 9 2012
LAC049-100402-
/O.CAN.KSHV.SV.W.0315.000000T0000Z-121210T0400Z/
JACKSON LA-
952 PM CST SUN DEC 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON PARISH IS CANCELLED...
LAT...LON 3245 9193 3237 9200 3229 9202 3227 9198
3220 9198 3215 9231 3228 9232 3258 9224
3265 9216 3271 9198 3267 9194 3266 9191
3259 9192 3253 9190
TIME...MOT...LOC 0352Z 257DEG 28KT 3259 9193 3223 9218
$$
LAC021-073-100400-
/O.CON.KSHV.SV.W.0315.000000T0000Z-121210T0400Z/
OUACHITA LA-CALDWELL LA-
952 PM CST SUN DEC 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR CALDWELL AND OUACHITA PARISHES...
AT 948 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SWARTZ TO VIXEN...OR
ALONG A LINE EXTENDING FROM SWARTZ TO 11 MILES NORTHWEST OF
COLUMBIA...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLHAVEN AND BOSCO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3245 9193 3237 9200 3229 9202 3227 9198
3220 9198 3215 9231 3228 9232 3258 9224
3265 9216 3271 9198 3267 9194 3266 9191
3259 9192 3253 9190
TIME...MOT...LOC 0352Z 257DEG 28KT 3259 9193 3223 9218
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 6:21 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Dec 9, 6:21 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 621 PM CST SUN DEC 9 2012 .DISCUSSION... HAVE UPDATED THE FORECAST FOR ADDITION OF SEVERE TSTM WATCH 678 UNTIL MIDNIGHT. POPS ALSO ADJUSTED FOR THE BACK EDGE OF THE CONVECTION. FRONT RUNNING AHEAD OF SCHEDULE SO SOME CHANGES TO WIND...TEMPS AND DEWPOINTS. && .PREV DISCUSSION... /ISSUED 317 PM CST SUN DEC 9 2012/ DISCUSSION... STRONG UPPER LEVEL TROUGH CONTINUES TO DIG SOUTHWARD INTO THE SOUTHERN ROCKIES THIS AFTERNOON. IT IS EXPECTED TO ACCELERATE EAST TONIGHT...REACHING THE MISSISSIPPI VALLEY BY MIDDAY MONDAY. THIS IS SOMEWHAT FASTER THAN PREVIOUS FORECAST. CONVECTION SHOULD BE EAST OF THE AREA BY EARLY MONDAY MORNING WITH ONLY SOME LIGHT RAIN LINGERING IN EASTERN PORTIONS OF THE CWA. THE COLD CANADIAN AIR WILL ARRIVE FASTER...SO WILL MAKE SOME DOWNWARD ADJUSTMENTS TO TEMPS FOR TONIGHT AND MONDAY. ORGANIZED CONVECTION IS SLOW IN DEVELOPING THIS AFTERNOON...AS MID LEVEL LASPE RATES ARE LACKING. BUT LATEST INDICATIONS SHOW THE POTENTIAL FOR A SQUALL LINE STILL EXIST...WITH BEST CHANCES OF SEVERE STORMS ACROSS SOUTHERN ARKANSAS INTO NORTHERN LOUISIANA AND DEEP EAST TEXAS. STRONG WINDS WILL BE THE MAIN THREAT AS STORMS GAIN STRENGTH OVER THE NEXT FEW HOURS. AS THE FRONT MOVES ACROSS THE CWA TONIGHT...EXPECT NEARLY A TWENTY DEGREE DROP WITH A COUPLE HOURS AFTER FRONTAL PASSAGE WITH TEMPERATURES FALLING INTO THE LOWER 30S ACROSS THE NORTHWEST ZONES BY MORNING. NAM STILL HINTING AT SOME VERY LIGHT SNOW ACROSS SOUTHEAST OKLAHOMA INTO ADJACENT SOUTHWEST ARKANSAS AROUND DAYBREAK... BUT THINKING NOW IT WILL BE TOO BRIEF FOR MENTION IN THE ZONES AND SHOULD BE CONFINED TO NORTHERN PORTIONS OF MCCURTAIN...SEVIER AND HOWARD COUNTIES. SKIES WILL CLEAR QUICKLY FROM THE NORTHWEST MONDAY AS DRIER AIR FILTERS INTO THE REGION. WINDS WILL BE QUITE GUSTY AS THE COLD AIR SPILLS IN...BORDERING ON LAKE WIND ADVISORY CRITERIA. HOWEVER...NOT THAT IMPRESSED WITH CURRENT WINDS SPEEDS ACROSS OKLAHOMA... SO WILL STICK CLOSE TO MOS NUMBERS TONIGHT AND MONDAY...MAYBE JUST SLIGHTLY FASTER. STILL LOOKS LIKE A HARD FREEZE IS POSSIBLE ACROSS THE NORTHERN ZONES MONDAY NIGHT AND MAYBE TUESDAY MORNING. WILL TAKE A CLOSER LOOK MONDAY. ANOTHER TROUGH WILL CROSS THE REGION TUESDAY NIGHT...BUT WITH NO MOISTURE. MODELS ARE IN AGREEMENT WITH MODERATING TEMPERATURES BY THURSDAY. THE NEXT CHANCE FOR RAIN LOOKS A LITTLE DELAYED THIS RUN...WITH MODELS NOW SHOWING THE BEST CHANCE FOR FRIDAY NIGHT INTO SATURDAY AS ANOTHER FRONT MOVES INTO THE REGION. AVIATION... MOSTLY LOW VFR CIGS WITH MULTIPLE DECKS...AND SOME TEMPO MVFR CIGS AT SPOTS THIS AFTN. SOUTH WINDS AROUND 10 KTS WITH A FEW GUSTS 15-20 KTS HAS REMAINED PRETTY STEADY TODAY. SCATTERED LINE OF CONVECTION JUST AHEAD OF COLD FRONT JUST NORTH OF A KTYR TO KTXK LINE. COVERAGE ALONG THIS LINE REMAINS MORE ISOLD OVER SW AR ATTM. THIS LINE IS MOVING VERY SLOWLY AS DEEP SW FLOW ORIENTED SAME DIRECTION AS FRONTAL BOUNDARY. POTENTIAL FOR STRONGER TSTM ACTIVITY THIS EVE STILL EXISTS AND THIS LINE MAY SOLIDIFY. AFTER FROPA...NORTH WINDS 15 TO 25 KTS...AND MOSTLY VFR CIGS WITH -RA TO CONTINUE INTO NIGHT...SOME ICING POSSIBLE ALOFT IN EVAPORATIVE COOLING BEFORE PCPN ENDS. DECREASING CLOUDS BY EARLY MORNING...VFR SKC AND CONTINUED STG NORTH WINDS FOR MOST OF MONDAY./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 43 50 28 51 29 / 80 20 0 0 0 MLU 49 52 28 50 29 / 80 50 0 0 0 DEQ 36 45 19 47 18 / 10 10 0 0 0 TXK 37 46 25 48 25 / 30 10 0 0 0 ELD 43 49 25 49 24 / 90 30 0 0 0 TYR 35 47 24 50 27 / 20 10 0 0 0 GGG 39 49 24 50 25 / 30 10 0 0 0 LFK 45 51 27 52 28 / 80 20 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/24
Hazardous weather outlook, Dec 9, 11:55 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CST SUN DEC 9 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON AND EVENING. THERE IS A CHANCE SOME OF THESE STORMS COULD BECOME SEVERE. THE ATMOSPHERE AHEAD OF THE FRONT IS MODERATELY UNSTABLE WITH MLCAPE VALUES OF AROUND 1000 J/KG. AVAILABLE DEEP LAYER SHEAR WILL PROMOTE SUPERCELL DEVELOPMENT. ALSO...BY SUNSET THIS EVENING...A SQUALL LINE IS EXPECTED TO ORGANIZE...BRINGING THE FOCUS TO LOCALLY DAMAGING WIND GUSTS. A TORNADO OR TWO IS ALSO POSSIBLE THIS EVENING AS LOW LEVEL WINDS STRENGTHEN FURTHER. THE AREA OF MOST CONCERN FOR SEVERE WEATHER WILL BE ACROSS SOUTHCENTRAL ARKANSAS INTO NORTHCENTRAL LOUISIANA THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND CONTINUE THROUGH MUCH OF TONIGHT.
In the hours before
Special weather statement, Dec 9, 7:33 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 PM CST SUN DEC 9 2012
TXZ152-165>167-100230-
ANGELINA-NACOGDOCHES-SABINE-SAN AUGUSTINE-
733 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 830 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...SABINE...SAN AUGUSTINE AND ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
GENEVA...MACUNE...ROSEVINE AND SAN AUGUSTINE...
AT 729 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ETOILE...OR 18
MILES NORTH OF ROCKLAND...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Dec 9, 7:42 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 PM CST SUN DEC 9 2012
LAZ003>005-012-013-100245-
BIENVILLE-CLAIBORNE-JACKSON-LINCOLN-WEBSTER-
742 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
CLAIBORNE...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
ARCADIA...GIBSLAND AND HEFLIN...
AT 742 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF RINGGOLD...OR 18
MILES SOUTH OF MINDEN...MOVING EAST AT 25 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Dec 9, 7:53 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
753 PM CST SUN DEC 9 2012
LAZ010-011-017-018-100245-
DE SOTO-NATCHITOCHES-RED RIVER-SABINE-
753 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE...RED RIVER...NATCHITOCHES AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI...
AT 749 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES EAST OF CONVERSE...OR 20
MILES SOUTHEAST OF MANSFIELD...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
20Special weather statement, Dec 9, 8:12 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CST SUN DEC 9 2012
LAZ017-TXZ167-100300-
SABINE-
812 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 900 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN EASTERN TEXAS...
SABINE...
IN NORTHWEST LOUISIANA...
SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
MANY...GENEVA...HEMPHILL AND ROSEVINE...
AT 810 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ROSEVINE...OR 29 MILES SOUTHEAST
OF CENTER...MOVING EAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
20Local storm report, Dec 9, 9:03 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HEMPHILL 31.34N 93.85W
12/09/2012 SABINE TX 911 CALL CENTER
TREES AND POWER LINES DOWN IN HEMPHILL. TRAFFIC LIGHT AT
HWY 21 AND 87 OUT.
&&
ASTEVENSSpecial weather statement, Dec 9, 9:03 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CST SUN DEC 9 2012
LAZ017>020-100345-
GRANT-NATCHITOCHES-SABINE-WINN-
903 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE AND NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
GRANT AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
MONTGOMERY AND NATCHITOCHES...
AT 901 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MANY...OR 19
MILES SOUTHWEST OF NATCHITOCHES...MOVING EAST AT 35 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 8:07 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 38 min |
| Dec 9, 8:21 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 24 min |
| Dec 9, 8:44 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Winn | 46 min |
| Dec 9, 8:51 PM CST | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Dec 9, 9:10 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 50 min |
| Dec 9, 11:53 PM CST | Lake Wind Advisory | SHV | Bossier, Caddo, Claiborne, Webster | 11 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.